# SDR SIMA20121028003

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 24,069 hours, 21,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3039 THE CREW REPORTED THAT BOTH FORWARD & AFT EMERGENCY FLASHLIGHT "CHARGE" LIGHTS [RED] WERE NOT ILLUMINATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD AND AFT EMERGENCY FLASHLIGHT ASSEMBLY IAW EMB 140 AMM CHAPT 25-60-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
